Pseudoconvexity of rigid domains and foliations of hulls of graphs
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 4, p. 707-735
@article{ASNSP_1995_4_22_4_707_0,
     author = {Chirka, E. M. and Shcherbina, N. V.},
     title = {Pseudoconvexity of rigid domains and foliations of hulls of graphs},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 22},
     number = {4},
     year = {1995},
     pages = {707-735},
     zbl = {0868.32020},
     mrnumber = {1375316},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1995_4_22_4_707_0}
}
Chirka, E. M.; Shcherbina, N. V. Pseudoconvexity of rigid domains and foliations of hulls of graphs. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 22 (1995) no. 4, pp. 707-735. http://www.numdam.org/item/ASNSP_1995_4_22_4_707_0/

[AR] P. Ahern - W. Rudin, Hulls of 3-spheres in C3, Contemp. Math. 137, Providence, RI, 1992, 1-27. | MR 1190966 | Zbl 0769.32004

[Al] H. Alexander, Polynomial hulls of graphs, Pacific J. Math. 147 (1991), 201-212. | MR 1084704 | Zbl 0667.32011

[An] J.T. Anderson, On an example of Ahern and Rudin, Proc. Amer. Math. Soc. 116 (1992), 695-699. | MR 1129870 | Zbl 0769.32005

[BG] E. Bedford - B. Gaveau, Envelopes of holomorphy of certain 2-spheres in C2, Amer. J. Math. 105 (1983), 975-1009. | MR 708370 | Zbl 0535.32008

[BK] E. Bedford - W. Klingenberg, On the envelope of holomorphy of a 2-sphere in C2, J. Amer. Math. Soc. 4 (1991), 623-646. | MR 1094437 | Zbl 0736.32009

[B] E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J. 32 (1965), 1-21. | MR 200476 | Zbl 0154.08501

[CT1] E. Casadio Tarabusi - S. Trapani, Construction of envelopes of holomorphy for some classes of special domains, J. Geom. Anal. 4 (1994), 1-21. | MR 1274135 | Zbl 0794.32010

[CT2] E. Casadio Tarabusi - S. Trapani, Envelopes of holomorphy of Hartogs and circular domains, Pacific J. of Math. 149 (1991), 231-249. | MR 1105697 | Zbl 0685.32008

[C1] E.M. Chirka, Approximation by holomorphic functions on smooth manifolds in Cn, Mat. Sbornik 78 (1969), 101-123 (Russian); English transl. Math. USSR-Sbornik 7 (1969), 95-114. | MR 239121 | Zbl 0188.39101

[C2] E.M. Chirka, Complex Analytic Sets, "Nauka", Moscow, 1985 (Russian); English transl., Kluwer Acad. Publ. Dordrecht, 1989. | Zbl 0683.32002

[C3] E.M. Chirka, Introduction to the geometry of CR-manifolds, Uspehi Mat. Nauk 46 (1991), 81-164 (Russian); English transl. Russian Math. Survays 46 (1991), 95-197. | MR 1109037 | Zbl 0742.32006

[D] G. Dloussky, Envelopes d'holomorphie et prolongements d'hypersurfaces, Lecture Notes in Math., vol. 578, Springer-Verlag, Berlin and New York, 1977, 217-235. | MR 460714 | Zbl 0372.32008

[DG] F. Docquier - H. Grauert, Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Ann. 140 (1960), 94-123. | MR 148939 | Zbl 0095.28004

[HW] L. Hörmander - J. Wermer, Uniform approximation on compact sets in Cn, Math. Scand. 23 (1968), 5-21. | MR 254275 | Zbl 0181.36201

[K] C. Kiselman, The partial Legendre transformation of plurisubharmonic functions, Invent. Math. 49 (1978), 137-148. | MR 511187 | Zbl 0378.32010

[R] H. Rossi, The local maximum modulus principle, Ann. of Math. 72 (1960), 1-11. | MR 117539 | Zbl 0099.32703

[Sh1] N.V. Shcherbina, On the polynomial hull of a graph, Indiana Univ. Math. J. 42 (1993), 477-503. | MR 1237056 | Zbl 0798.32026

[Sh2] N.V. Shcherbina, Om the polynomial hull of a sphere embedded into C2, Mat. Zametki 49 (1991), 127-134 (Russian); English transl. Math. Notes 49 (1991), 89-93. | MR 1101559 | Zbl 0732.32007

[Sh3] N.V. Shcherbina, On the polynomial hull of a two-dimensional sphere in C2, Dokl. Akad. Nauk SSSR 317 (1991), 1315-1319 (Russian); English transl. Soviet Math. Doklady 43 (1991), 628-632. | MR 1118031 | Zbl 0814.32001

[Sl] Z. Slodkowski, Analytic set-valued functions and spectra, Math. Ann. 256 (1981), 363-386. | MR 626955 | Zbl 0452.46028

[ST] Z. Slodkowski - G. Tomassini, Weak solutions for the Levi equation and envelopes of holomorphy, J. Funct. Anal. 101 (1991), 392-407. | MR 1136942 | Zbl 0744.35015

[SZ] E.L. Stout - W.R. Zame, Totally real embeddings and the universal covering spaces of domains of holomorphy, Manuscripta Math. 50 (1985), 29-48. | MR 784138 | Zbl 0584.32039

[V] V.S. Vladimirov, Methods of the theory of functions of many complex variables, "Nauka", Moscow, 1964 (Russian); English transl., M.I.T. Press, Cambridge, 1966. | MR 201669